# SDR SIMA202002032001

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,286 hours, 32,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 EMER FLOOR LIGHT STRIP,  WIRE BROKEN-C/A-REMOVED AND REPLACED #7 EMER LIGHT STRIP IAW EMB 145 AMM 33-50-12
